Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken Amlodipine and Crocin for high BP. Now have elevated blood glucose. Cause?

Hello doctor, I took Amlodipine basilate and Crocin yesternight to get relief from High Blood pressure and the headache, respectively. And this morning i got diagnosed with elevated Blood Glucose ( 133). I was also diagnosed with High Prolactin ( 22.70) and also taking Cabgolin 0.5mg on weekly basis. I am a Pre-diabetic and wish to know whether and the above said medicins were the `cause` of the elevated Blood glucose. Thank a lot.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

These medicines do not increase the sugar.
As a matter of fact, 'cabgolin' helps to reduce!.

'Pre-diabetes' was already there.
It had been unmasked.
Often, it is only a question of time.
There are several reasons to hasten - weight gain, for example.

Increased prolactin and Diabetes - an endocrinologist will be best suited to treat.
With headache in addition, pituitary micro-adenoma may have to be excluded.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor